default-icon
Semen problem
After my urine analysis and usg all reports are ok but my doctor suggest me to take urimax 04mg.bcz i have some irritation on tip of the penis after taking this medicine when I do mastarubate and reach the climax no semen out from my penis. I m very much worried please help me.
115 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Ankur Singhal
Ayurveda 13 yrs exp Ghaziabad
It would be better to contact the same doctor u had consulted before. Only he can understand ur problem exactly.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.